Murdoch University Research Repository

Welcome to the Murdoch University Research Repository

The Murdoch University Research Repository is an open access digital collection of research
created by Murdoch University staff, researchers and postgraduate students.

Learn more

Nonsmooth analysis and Fréchet differentiability of M-functionals

Clarke, B.R.ORCID: 0000-0003-1419-0768 (1986) Nonsmooth analysis and Fréchet differentiability of M-functionals. Probability Theory and Related Fields, 73 (2). pp. 197-209.

Link to Published Version: http://dx.doi.org/10.1007/BF00339936
*Subscription may be required
Item Type: Journal Article
Murdoch Affiliation(s): School of Chemical and Mathematical Science
Publisher: Springer Verlag
URI: http://researchrepository.murdoch.edu.au/id/eprint/4795
Item Control Page Item Control Page